Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 156
HTML articles powered by AMS MathViewer

A new basis for uniform asymptotic solution of differential equations containing one or several parameters
Gilbert Stengle PDF
Trans. Amer. Math. Soc. 156 (1971), 1-43
Some immersion theorems for manifolds
A. Duane Randall PDF
Trans. Amer. Math. Soc. 156 (1971), 45-58
Almost locally tame $2$-manifolds in a $3$-manifold
Harvey Rosen PDF
Trans. Amer. Math. Soc. 156 (1971), 59-71
Supports of continuous functions
Mark Mandelker PDF
Trans. Amer. Math. Soc. 156 (1971), 73-83
Semigroups on finitely floored spaces
John D. McCharen PDF
Trans. Amer. Math. Soc. 156 (1971), 85-89
Convex hulls of some classical families of univalent functions
L. Brickman, T. H. MacGregor and D. R. Wilken PDF
Trans. Amer. Math. Soc. 156 (1971), 91-107
Representations of metabelian groups realizable in the real field
B. G. Basmaji PDF
Trans. Amer. Math. Soc. 156 (1971), 109-118
Conjugacy separability of certain free products with amalgamation
Peter F. Stebe PDF
Trans. Amer. Math. Soc. 156 (1971), 119-129
Stationary isotopies of infinite-dimensional spaces
Raymond Y. T. Wong PDF
Trans. Amer. Math. Soc. 156 (1971), 131-136
On the inertia group of a product of spheres
Reinhard Schultz PDF
Trans. Amer. Math. Soc. 156 (1971), 137-153
The prime radical in special Jordan rings
T. S. Erickson and S. Montgomery PDF
Trans. Amer. Math. Soc. 156 (1971), 155-164
Positive one-relator groups
Gilbert Baumslag PDF
Trans. Amer. Math. Soc. 156 (1971), 165-183
Some iterated logarithm results related to the central limit theorem.
R. J. Tomkins PDF
Trans. Amer. Math. Soc. 156 (1971), 185-192
Commutators, $C^{k}$-classification, and similarity of operators
Shmuel Kantorovitz PDF
Trans. Amer. Math. Soc. 156 (1971), 193-218
Expanding gravitational systems
Donald G. Saari PDF
Trans. Amer. Math. Soc. 156 (1971), 219-240
An algebraic classification of noncompact $2$-manifolds
Martin E. Goldman PDF
Trans. Amer. Math. Soc. 156 (1971), 241-258
Tensor products of polynomial identity algebras
Elizabeth Berman PDF
Trans. Amer. Math. Soc. 156 (1971), 259-271
On the signature of knots and links
Yaichi Shinohara PDF
Trans. Amer. Math. Soc. 156 (1971), 273-285
A strong duality theorem for separable locally compact groups
John Ernest PDF
Trans. Amer. Math. Soc. 156 (1971), 287-307
Generalized interpolation spaces
Vernon Williams PDF
Trans. Amer. Math. Soc. 156 (1971), 309-334
The structure of pseudocomplemented distributive lattices. I. Subdirect decomposition
H. Lakser PDF
Trans. Amer. Math. Soc. 156 (1971), 335-342
The structure of pseudocomplemented distributive lattices. II. Congruence extension and amalgamation
G. Gr├Ątzer and H. Lakser PDF
Trans. Amer. Math. Soc. 156 (1971), 343-358
Algebras of iterated path integrals and fundamental groups
Kuo-tsai Chen PDF
Trans. Amer. Math. Soc. 156 (1971), 359-379
Infinite nodal noncommutative Jordan algebras; differentiably simple algebras
D. R. Scribner PDF
Trans. Amer. Math. Soc. 156 (1971), 381-389
Summability in amenable semigroups
Peter F. Mah PDF
Trans. Amer. Math. Soc. 156 (1971), 391-403
Theory of random evolutions with applications to partial differential equations
Richard Griego and Reuben Hersh PDF
Trans. Amer. Math. Soc. 156 (1971), 405-418
Harmonic analysis on central topological groups
Siegfried Grosser and Martin Moskowitz PDF
Trans. Amer. Math. Soc. 156 (1971), 419-454
The Brauer-Wall group of a commutative ring
Charles Small PDF
Trans. Amer. Math. Soc. 156 (1971), 455-491
Characteristic spheres of free differentiable actions of $S^{1}$ and $S^{3}$ on homotopy spheres
Hsu-tung Ku and Mei-chin Ku PDF
Trans. Amer. Math. Soc. 156 (1971), 493-504
Spatially induced groups of automorphisms of certain von Neumann algebras
Robert R. Kallman PDF
Trans. Amer. Math. Soc. 156 (1971), 505-515